It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-17-2009, 03:13 PM   #1
Newbie
(female)
 
Join Date: Jul 2009
Location: Kalamazoo MI US
Posts: 1
Higgins1 HB User
Maripex causing breathing issues?

I was just diagnoised in January with Parkinson's at age 40. I am an advid runner and my blood pressure has always been low. I started Maripex which upon the ramp up really helped. I am now having shortness of breath, lightheadness and numbness in my face. Is this a side effect? I am still waiting to hear back from my doctor....

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hiatal Hernia, GERD and breathing j2006 Hernia 10 04-19-2011 05:49 PM
Back issues may be Si joint culprit dee46 Back Problems 0 04-19-2010 10:02 AM
Breathing Issues with LGMD Madalot Muscular Dystrophy 1 01-08-2010 03:49 PM
Up coming surgery causing major... ecpaynter Anxiety 1 03-10-2008 06:57 PM
Breathing issues due to cervical spine PRE surgery.....?? alex12 Spinal Cord Disorders 16 11-09-2007 09:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!